Archive for Rational Mechanics and Analysis

, Volume 143, Issue 1, pp 29–51

On Leray's Self‐Similar Solutions of the Navier‐Stokes Equations Satisfying Local Energy Estimates

Authors

  • Tai‐Peng Tsai
    • School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455, USA; e‐:: ttsai@math.umn.edu
Article

DOI: 10.1007/s002050050099

Cite this article as:
Tsai, T. Arch Rational Mech Anal (1998) 143: 29. doi:10.1007/s002050050099

Abstract.

This paper proves that Leray's self‐similar solutions of the three‐dimensional Navier‐Stokes equations must be trivial under very general assumptions, for example, if they satisfy local energy estimates.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998